Genkai Zhang

Professor vid Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Genkai Zhang forskar inom området representationsteori för Liegrupper och analys på lokalt symmetriska rum. Liegrupper är matematiska verktyg att studera symmetrier. Sökandet efter symmetrier har varit ett centralt tema inom matematik och fundamentalfysik. Manifestationer av symmetrier formuleras som representationer för Liegrupper. Lokalt symmetriska rum är geometriska mångfalder med stort antal lokala symmetrier. Målet av forskningen är att förstå geometriska och analytiska egenskaper av dessa rum, så som variationer av former, resonans, och att upptäcka nya representationer. Genkai Zhang samarbetar med forskare i Europa, Kina, Japan, Sydkorea och USA.

Källa: chalmers.se

Visar 50 publikationer

2018

Convex real projective structures and Weil's local rigidity theorem

Inkang Kim, Genkai Zhang
Journal des Mathematiques Pures et Appliquees. Vol. 116, p. 40-51
Artikel i vetenskaplig tidskrift
2018

Local rigidity of complex hyperbolic lattices in semisimple Lie groups

Inkang Kim, Genkai Zhang
Mathematical Proceedings of the Cambridge Philosophical Society. Vol. 165 (1), p. 179-191
Artikel i vetenskaplig tidskrift
2017

TOEPLITZ OPERATORS ON HIGHER CAUCHY-RIEMANN SPACES

M. Englis, Genkai Zhang
Documenta Mathematica. Vol. 22, p. 1081-1116
Artikel i vetenskaplig tidskrift
2017

Eichler-Shimura isomorphism for complex hyperbolic lattices

Inkang Kim, Genkai Zhang
Journal of Geometry and Physics. Vol. 121, p. 452-460
Artikel i vetenskaplig tidskrift
2017

The Capelli Identity and Radon Transform for Grassmannians

S. Sahi, Genkai Zhang
International Mathematics Research Notices (12), p. 3774-3800
Artikel i vetenskaplig tidskrift
2017

Tensor products of complementary series of rank one Lie groups

Genkai Zhang
Science China Mathematics. Vol. 60 (11), p. 2337-2348
Artikel i vetenskaplig tidskrift
2017

Curvature inequalities for operators of the Cowen-Douglas class

Kai Wang, Genkai Zhang
Israel Journal of Mathematics. Vol. 222 (1), p. 279-296
Artikel i vetenskaplig tidskrift
2017

Kahler metric on the space of convex real projective structures on surface

Inkang Kim, Genkai Zhang
Journal of Differential Geometry. Vol. 106 (1), p. 127-137
Artikel i vetenskaplig tidskrift
2016

Restriction to symmetric subgroups of unitary representations of rank one semisimple Lie groups

B. Speh, Genkai Zhang
Mathematische Zeitschrift. Vol. 283 (1-2), p. 629-647
Artikel i vetenskaplig tidskrift
2016

Hankel operators and the Dixmier trace on the Hardy space

M. Englis, Genkai Zhang
Journal of the London Mathematical Society. Vol. 94 (2), p. 337-356
Artikel i vetenskaplig tidskrift
2016

Invariant Differential Operators on H-Type Groups and Discrete Components in Restrictions of Complementary Series of Rank One Semisimple Groups

Genkai Zhang, B Orsted, Genkai Zhang
Journal of Geometric Analysis. Vol. 26 (1), p. 118-142
Artikel i vetenskaplig tidskrift
2016

On boundary value problems for some conformally invariant differential operators

Genkai Zhang, B Orsted, Genkai Zhang
Communications in Partial Differential Equations. Vol. 41 (4), p. 609-643
Artikel i vetenskaplig tidskrift
2015

Degenerate principal series representations of SO(p+1, p)

V. Fischer, Genkai Zhang
Monatshefte für Mathematik. Vol. 176 (1), p. 87-105
Artikel i vetenskaplig tidskrift
2015

Discrete components in restriction of unitary representations of rank one semisimple Lie groups

Genkai Zhang
Journal of Functional Analysis. Vol. 269 (12), p. 3689-3713
Artikel i vetenskaplig tidskrift
2014

Invariant trilinear forms on spherical principal series of real rank one semisimple Lie groups

S. Ben Said, K. Koufany, Genkai Zhang
International Journal of Mathematics. Vol. 25 (3), p. artikel nr 1450017-
Artikel i vetenskaplig tidskrift
2013

Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc

G. Misra, S. S. Roy, Genkai Zhang
Proceedings of the American Mathematical Society. Vol. 141 (7), p. 2361-2370
Artikel i vetenskaplig tidskrift
2012

Hua operators, Poisson transform and relative discrete series on line bundles over bounded symmetric domains

K. Koufany, Genkai Zhang
Journal of Functional Analysis. Vol. 262 (9), p. 4140-4159
Artikel i vetenskaplig tidskrift
2012

Trace formulas and $p$-essentially normal properties of quotient modules on the bidisk

K. Y. Guo, K. Wang, Genkai Zhang
Journal of Operator Theory. Vol. 67 (2), p. 511-535
Artikel i vetenskaplig tidskrift
2012

Realization of quaternionic discrete series on the unit ball in H^d

Heping Liu, Genkai Zhang
Journal of Functional Analysis. Vol. 262 (7), p. 2979-3005
Artikel i vetenskaplig tidskrift
2011

Fundamental Solutions of Kohn Sub-Laplacians on Anisotropic Heisenberg Groups and H-type Groups

Y. Y. Jin, Genkai Zhang
Canadian Mathematical Bulletin. Vol. 54 (1), p. 126-140
Artikel i vetenskaplig tidskrift
2010

Ramadanov conjecture and line bundles over compact Hermitian symmetric spaces

M. Englis, Genkai Zhang
Mathematische Zeitschrift. Vol. 264 (4), p. 901-912
Artikel i vetenskaplig tidskrift
2010

Rankin–Cohen brackets, transvectants and covariant differential operators

Genkai Zhang
Mathematische Zeitschrift. Vol. 264 (3), p. 513-519
Artikel i vetenskaplig tidskrift
2010

Degenerate $p$-Laplacian Operators and Hardy Type Inequalities on H-Type Groups

Y. Y. Jin, Genkai Zhang
Canadian Journal of Mathematics. Vol. 62 (5), p. 1116-1130
Artikel i vetenskaplig tidskrift
2010

Hankel Operators and the Dixmier Trace on Strictly Pseudoconvex Domains

M. Englis, Genkai Zhang
Documenta Mathematica. Vol. 15, p. 601-622
Artikel i vetenskaplig tidskrift
2010

Degenerate principal series representations and their holomorphic extensions

Genkai Zhang
Advances in Mathematics. Vol. 223 (5), p. 1495-1520
Artikel i vetenskaplig tidskrift
2009

Toeplitz and Hankel operators and Dixmier traces on the unit ball of Cn

M. Englis, K. Y. Guo, Genkai Zhang
Proceedings of the American Mathematical Society. Vol. 137 (11), p. 3669-3678
Artikel i vetenskaplig tidskrift
2009

Radon, cosine and sine transforms on Grassmannian manifolds.

Genkai Zhang
International Mathematics Research Notices (10), p. 1743-1772
Artikel i vetenskaplig tidskrift
2009

Segal–Bargmann and Weyl transforms on compact Lie groups. (With Joachim Hilgert)

J. Hilgert, Genkai Zhang
Monatshefte für Mathematik. Vol. 158 (3), p. 285-305
Artikel i vetenskaplig tidskrift
2009

Radon transform on symmetric matrix domains

Genkai Zhang
Transactions of the American Mathematical Society. Vol. 361 (3), p. 1351-1369
Artikel i vetenskaplig tidskrift
2007

Radon transform on H-type and siegel-type nilpotent groups

L. Peng, Genkai Zhang
International Journal of Mathematics. Vol. 18 (9), p. 1061-1070
Artikel i vetenskaplig tidskrift
2007

Biorthogonal Expansion of Non-Symmetric Jack Functions

Genkai Zhang, S Sahi
SIGMA. Vol. 3, p. 9pp-
Artikel i vetenskaplig tidskrift
2007

Radon transform on H-type and Siegel-type nilpotent groups

Genkai Zhang, L. Peng
International Journal of Mathematics. Vol. 18 (9), p. 1061-1070
Artikel i vetenskaplig tidskrift
2007

Radon transform on real, complex, and quaternionic Grassmannians.

Genkai Zhang
Duke Mathematical Journal. Vol. 138 (1), p. 137-160
Artikel i vetenskaplig tidskrift
2006

Hua operators and Poisson transform for bounded symmetric domains.

Genkai Zhang, K. Koufany
J. Funct. Anal.. Vol. 236 (2), p. 546--580.-
Artikel i vetenskaplig tidskrift
2006

Hua operators and Poisson transform for bounded symmetric domains

K. Koufany, Genkai Zhang
Journal of Functional Analysis. Vol. 236 (2), p. 546-580
Artikel i vetenskaplig tidskrift
2006

Nonsymmetric Jacobi and Wilson-type polynomials.

Genkai Zhang, L. Peng
Int. Math. Res. Not.
Artikel i vetenskaplig tidskrift
2006

On the derivatives of the Berezin transform

M. Englis, Genkai Zhang
Proceedings of the American Mathematical Society. Vol. 134 (8), p. 2285-2294
Artikel i vetenskaplig tidskrift
2006

Nonsymmetric Jacobi and Wilson-type polynomials

L. Peng, Genkai Zhang
International Mathematics Research Notices
Artikel i vetenskaplig tidskrift
2005

Spherical transform and Jacobi polynomials on root systems of type BC

Genkai Zhang
Int. Math. Res. Not.. Vol. 2005 (51), p. 3169--3189.-
Artikel i vetenskaplig tidskrift
2005

Laplacians on quotients of Cauchy-Riemann complexes and Szegö map for L2-harmonic forms.

Bent Orsted, Genkai Zhang
Indag. Math. (N.S.). Vol. 16 (3-4), p. 639--653.-
Artikel i vetenskaplig tidskrift
2005

Covariant q-differential operators and unitary highest weight representations for U(q)su(n,)n

Dmitry Shklyarov, Genkai Zhang
Journal of Mathematical Physics. Vol. 46 (6), p. 24pp-
Artikel i vetenskaplig tidskrift
2004

Hilbert Spaces of tensor-valued holomorphic functions on the unit ball of C-n

S Hwang, Y Liu, Genkai Zhang
Pacific Journal of Mathematics. Vol. 214 (2), p. 303-322
Artikel i vetenskaplig tidskrift
2004

Tensor products of holomorphic representations and bilinear differential operators.

L. Peng, Genkai Zhang
Journal of Functional Analysis. Vol. 210 (1), p. 171--192. -
Artikel i vetenskaplig tidskrift
2004

On the Faraut-Koranyi hypergeometric functions in rank two.

M. Englis, Genkai Zhang
Ann. Inst. Fourier (Grenoble). Vol. 54 (6), p. 1855--1875-
Artikel i vetenskaplig tidskrift
2001

Homogeneous multiplication operators on bounded symmetric domains

Jonathan Arazy, Genkai Zhang
Preprint

Spara referenser

Om du har installerat Zotero eller Mendeley på din dator kan du direkt ta ut referenser från de publikationer du ser i listan.

Du laddar ner dessa pluginer här:
Zotero
Mendeley

Visar 3 forskningsprojekt

2015–2017

Hilbert modules of analytic function spaces

Genkai Zhang Analys och sannolikhetsteori
Kungliga vetenskapsakademien

2013–2016

Analys på symmetriska och lokalt symmetriska rum. Representationer av Liegrupper.

Genkai Zhang Analys och sannolikhetsteori
Vetenskapsrådet (VR)

2010–2012

Radontransform. Harmonisk och komplex analys på symmetriska rum. Representationer för Liegrupper.

Genkai Zhang Analys och sannolikhetsteori
Vetenskapsrådet (VR)

Det kan finnas fler projekt där Genkai Zhang medverkar, men du måste vara inloggad som anställd på Chalmers för att kunna se dem.